Free Access
Issue
R.I.R.O.
Volume 5, Number R2, 1971
Page(s) 3 - 42
DOI https://doi.org/10.1051/m2an/197105R200031
Published online 01 February 2017
  1. 1. M. ATTÉIA, Fonctions spline avec contraintes linéaires type inégalité. Congrèsde l'Afiro, Nancy, mai 1967, 1-42 à 1-54.
  2. 2. M. ATTEIA, Fonctions spline définies sur un ensemble convexe, Num. Math., 12 (1968), 192-210. [EuDML: 131864] [MR: 257615] [Zbl: 0186.45202]
  3. 3. R. W. COTTLE, Symmetriec dual quadratic programs, Quart. Appl. Math., 21 (1963), 237-243. [MR: 156707] [Zbl: 0127.36802]
  4. 4. G. DANTZIG,E. EISENBERG and R. W. COTTLE, Symmetric dual non-linear programs, Pac. J. Math., 15 (1965), 809-812. [MR: 202471] [Zbl: 0136.14001]
  5. 5. J. E. FALK, Lagrange multipliers and non-linear programming, J. Math. Anal.Appl., 19 (1967), 141-159. [MR: 211753] [Zbl: 0154.44803]
  6. 6. W. FENCHEL, On conjugate convex fonctions, Canad. J. Math., 1 (1949), 73-77. [MR: 28365] [Zbl: 0038.20902]
  7. 7. W. FENCHEL, Convex cones, sets and fonctions. Mimeographed lecture notes, Princeton University (1951). [Zbl: 0053.12203]
  8. 8. D. GALE, A geometric duality theorem with economic application, Rev. Econ. Studies, 34 (1967), 19-24.
  9. 9. D. GALE,H. W. KUHN and A. W. TUCKER, Linear programming and the theory of games. In « Activity Analysis of Production and Allocation », T. C. Koopmans éd., Wiley, N.Y. (1951). [MR: 46018] [Zbl: 0045.09709]
  10. 10. P. HUARD, Dual programs, IBM J. Res. Develop., 6 (1962), 137-139. [Zbl: 0116.12403]
  11. 11. P. HUARD, Dual programs. In « Recent Advances in Math. Programming », R. L. Graves and P. Wolfe, éd., McGraw-Hill, N.Y. (1963). [MR: 156708] [Zbl: 0225.90038]
  12. 12. W. L. JONES, On conjugate f unctionals. Dissertation, Columbia University (1960).
  13. 13. J. L. JOLY, Thèse, Université de Grenoble (1970).
  14. 14. H. W. KUHN and A. W. TUCKER, Non linear programming. In « Proc. of the Second Berkeley Symp. on Math. Stat. and Prob. », Univ. of Calif. Press, Berkeley (1951). [Zbl: 0044.05903]
  15. 15. P. J. LAURENT, Charakterisierung and Konstruktion einer besten Approximation in einer konvexen Teilmenge eines normierten Raumes. Tagung, Oberwolfach, Nov. 1967, in I.S.N.M. 12 (1969), 91-102, Birkhauser Verlag. [MR: 256042] [Zbl: 0189.35102]
  16. 16. P. J. LAURENT, Construction of spline fonctions in a convex set. In « Approximations with special emphasis on spline functions. » I. J. Schoenberg, éd., Acad. Press (1969). [MR: 252932] [Zbl: 0271.41012]
  17. 17. O. L. MANGASARIAN, Duality in non-linear programming, Quart. Appl. Math., 20 (1962), 300-302. [Zbl: 0113.35703]
  18. 18. O. L. MANGASARIAN, Minimax and duality in non-linear programming, J. Math. Anal. Appl., 11 (1965), 504-518. [Zbl: 0131.18601]
  19. 19. J. J. MOREAU, Fonctionnelles convexes. Séminaire sur les équations aux dérivées partielles, Collège de France, Paris (1966).
  20. 20. K. RITTER, Generalized spline interpolation and non-linear programming. In « Approximations with special emphasis on spline functions », I. J. Schoenberg éd., Acad. Press (1969). [MR: 374763] [Zbl: 0271.41007]
  21. 21. R. T. ROCKAFELLAR, Convex functions and dual extremum problems. Thesis, Harvard (1963).
  22. 22. R. T. ROCKAFELLAR, Duality theorems for convex fonctions, Bull. Amer. Math, Soc, 70 (1964), 189-192. [MR: 165429] [Zbl: 0121.14803]
  23. 23. R. T. ROCKAFELLAR, Duality and stability in extremwn problems involving convex functions, Pac. J. Math., 21 (1967), 167-187. [MR: 211759] [Zbl: 0154.44902]
  24. 24. R. T. ROCKAFELLAR, Convex Analysis, Princ. Univ. Press (1970). [MR: 274683] [Zbl: 0193.18401]
  25. 25. R. T. ROCKAFELLAR, Conjugate convex functions in optimal control and the calculus of variations (to appear). [MR: 266020] [Zbl: 0218.49004]
  26. 26. R. T. ROCKAFELLAR, Generalized Hamiltonian equations for convex problems of Lagrange (to appear). [MR: 276853] [Zbl: 0199.43002]
  27. 27. R. T. ROCKAFELLAR, Some convex programswhose duals are linearly constrained. In « Nonlinear programming symposium », Madison, May 4-6, 1970. [Zbl: 0252.90046]
  28. 28. R. T. ROCKAFELLAR, Convex functions and duality in optimization problems and dynamics. Lecture Notes in Operations Research and Mathematical Economics, 11, Springer Verlag (1969). [MR: 334940] [Zbl: 0186.23901]
  29. 29. M. SLATER, Lagrange multipliers revisited : a contribution to non-linear programming. Cowles Commission Discussion Paper, Math. 403 (1950).
  30. 30. J. STOER, Duality in non-linear programming and the minimax theorem, Num. Math., 5 (1963), 371-379. [EuDML: 131578] [MR: 172719] [Zbl: 0152.38104]
  31. 31. J. STOER, Uber einen Dualitatssatz der nichtlinearen Programmierung, Num. Math., 6 (1964), 55-58. [EuDML: 131592] [MR: 172720] [Zbl: 0173.47403]
  32. 32. R. J. B. WETS and R. M. Van SLYKE, A duality theory for abstract mathematical programs with applications to optimal control theory, J. Math. Anal. Appl., 22 (1968), 679-706. [MR: 229473] [Zbl: 0157.16004]
  33. 33. P. WOLFE, A duality theorem for non-linear programming, Quart. Appl. Math., 19 (1961), 239-244. [MR: 135625] [Zbl: 0109.38406]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you